The Lupus Forum banner
1 - 6 of 6 Posts

·
Registered
Joined
·
44 Posts
Discussion Starter · #1 ·
Yesterday at work I had a tiny bit of dizziness and a weird feeling, it was like I was looking through a TV camera at the room rather than the normal view-kind of detached. I carried on the conversation and nobody else noticed anything.
I also had a 3 hour compter class last night-lab type setting, flourescent lights etc and today I'm wiped out-called in sick, knees aching and locking. I've been on Plaquinil since August 10th and had thought it was starting to work, had been feeling a good it better but now I feel like I'm back to square one:( I've been reading about UV lights and lupus and I'm hoping its just the class last night that has me feeling bad today- anybody have any experience of the dizzy-deatched feeling? I'm a bit worried it may have been the start of a flare, does anybody else get "warning" signs like this?
 

·
Moderator
Joined
·
11,410 Posts

·
Registered
Joined
·
1 Posts
Hi Littleboots

Hi there Littleboots,

Crazy that you mention this. I actually have experienced this samething, and it had happened to me on a weekly, almost daily bases. My Rhemo. sent me to a Neurologist who diagnoist me with having 'silient migrians'. I know, sounds odd. But not only would feel like I was looking through a camra ( which is a great way to explain by the way) feeling detacted, but I would start to feel confused, not confused in sense of "where am I" but just a sense of confuse and this ......'spell'... for lack of a better term.... would last at the most 5 min. but them I would feel so wiped out. I've been on this med. for 4 weeks now called Topmax, and its helped alot. So ask your Doctor, and maybe go see a Neurologisit. Lupus can cause nerological problems, and this maybe a symtom, or maybe not! No harm and trying, better to ask, than to sit around and question yourself.
Hope you find yourself well real soon!!!!:)
 

·
Registered
Joined
·
216 Posts
Hi Littleboots. I have this an awfull lot. Youre right its a horrid feeling of detachment, like youre looking at the world through your 'eye sockets'. Its no fun, and like you I manage to continue a conversation. I also have terrible vocabulary problems and cant remember simple words, terrible with names and remembering conversations. I recently had an MRI brain scan because I felt dizzy lots of the time, and experienced a kind of buzzing in my head (I know this is weard but it was like a buzzing noise in my eyes). The scan was normal, thank God, but the problem is still there.
So your'e not alone my friend :rolleyes:

Kx
 

·
Registered
Joined
·
44 Posts
Discussion Starter · #5 ·
Thanks for all the helpful replies folks:) The more I read, the weirder Lupus seems to be but I suppose you all know that very well by now.
After feeling like I was put through a mangle yesterday I woke up feeling much better today and went to work and an evening class too-not computers, I've knocked that idea on the head:lol:

My next appointment with rheuma is early October so I'll mention it to him then. Surely a flare couldn't come and go in 24 hrs? Maybe I just overdid it a bit on Monday:blush: I'm a bit in denial about this thing and how it will affect the things I want to do.

Keebler, I was plastered in sunblock today- I didn't realise about UV light from computers and flouros either until yesterday. Thanks so much for the linkies
 

·
Registered
Joined
·
138 Posts
Just to say I know exactly what you mean and indeed had been searching for threads on this - sudden 'turns' of complete confusion, staring at a sentence having no idea what it meant, forgetting how to formulate a sentence, feeling like I'm at the other end of a telescope. Not much fun. Hope you feel better and keep up with the sunblock! I swear by sunsense which is tinted so you don't look like a ghost (well, no more than usual, anyway - ghost with pink cheeks, that's me...)

x Hatty
 
1 - 6 of 6 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top